# SDR CA090112012

- Difficulty date: January 9, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2710 · Aileron Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT AILERONS BINDING, MUST OVER CORRECT TO MOVE AILERONS, TO MUCH FORCE NEEDED.  AILERON CONTROL SYSTEM ADJUSTMENT/TEST DONE IAW AMM 27-12-00.  FUSELAGE AND WING CABLE TENSIONS FOUND TO BE HIGH, ADJUSTED AS PER FIG 201 SHEETS 344. 2.  REPLACED RT AILERON ASSEMBLY IAW AMM 27-12-11.  REPLACED BUSHINGS OUTBOARD HINGE BEARING FITTING IAW AMM 20-19-02 PAGE 2. (TC NR 20090112012)
